# SDR SWAA2014111134011

- Difficulty date: October 30, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,319 hours, 54,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM T CHORD CORRODED AT BS 987 BETWEEN LBL 15 TO RBL 7.  R & R T CHORD IAW SRM.
